MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X25MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X25MM; BONE SCREWS AND PINS : SCREWS
Model Number 1172-25-000
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2004 via tha by using the cup (p/n: 960013000), the liner (p/n: 960019000), the stem (p/n: 900531210) with the sleeve (p/n: 521465), the head (p/n: 152190051).It was reported that the revision surgery was scheduled to be performed on (b)(6) 2020 by replacing the cup due to loosening acetabular side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial contact is a health professional, not a lawyer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 patient code: no code available (3191) used to capture device revision or replacement.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .
 
Event or Problem Description
Additional information received indicating: the patient has had hip osteotomy in the past, the primary surgery was performed on (b)(6) 2004 via tha for the right hip joint.Since the acetabular wear was remarkable, the revision surgery was performed as scheduled.All implants on the acetabular side were explanted, allograft, artificial bone and metal mesh were transplanted, a cemented cup was fixed.The stem was retained.The poly liner was worn out enough to be visually recognized by x-ray.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes heen able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANCELLOUS BONE SCREW 6.5X25MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9647807
Report Number1818910-2020-03601
Device Sequence Number3414132
Product Code HWC
UDI-Device Identifier10603295007616
UDI-Public10603295007616
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K970929
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1172-25-000
Device Catalogue Number117225000
Device Lot NumberYT3D14000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer01/17/2020
01/28/2020
02/27/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date01/30/2020
02/24/2020
03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 22.225MM -3; CANCELLOUS BONE SCREW 6.5X20MM; J-LOC 1200 SERIES 42MM OD; J-LOC 42MM X 22.225MM ID NEUT; S-ROM*SLEEVE PRX ZTT, 16B-LRG; SROM 9/10 16X11X130 30
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR